MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2816
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to a tubing fracture and subsequent fluid loss.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.No functional abnormalities were noted with cylinder 1.A separation, surrounded by abrasion, was noted on the exhaust tubing of cylinder 2.This was a site of leakage.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the abrasion marks noted on both exhaust tubes and inlet tube of the pump matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo enough to cause a separation.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22924104
Report Number2125050-2025-01383
Device Sequence Number9235879
Product Code FHW
UDI-Device Identifier05708932072519
UDI-Public05708932072519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberEN2816
Device Lot Number8989051_EN28162400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale